# SDR HEEA087258

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N266P
- Make and model: Clark 1000CLARK
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Leaking
- Location: Swashplate
- Part time: 574 hours
- Component: Swashplate
- Component part number: 206010450123
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING GREASE UNDER BOOT. REPLACED SEAL (2 EA) 206-010-460-001 DUE TO LEAKING AND WEAR.  REPAIRED.
